RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 51, Number 3, Pages 424–435 (Mi tmf2432)  

This article is cited in 1 scientific paper (total in 1 paper)

Phase transitions in gases with generalized charges interacting through a logarithmic law. II. $d=1$, isotropic case

S. A. Bulgadaev


Abstract: The renormalization group method is used to investigate phase transitions in onedimensional $\ln$-gases with generalized charges. It is shown that, in contrast to twodimensional $\ln$-gases, the absence of a renormalization of the temperature has the consequence that the critical properties of such one-dimensional gases depend weakly on the internal symmetry. For renormalizable gases, the nature of the singularity and the exponents of the correlation length, and also the correlation functions in the low-temperature phase are found.

Full text: PDF file (1551 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 51:3, 593–601

Bibliographic databases:

Received: 26.03.1981

Citation: S. A. Bulgadaev, “Phase transitions in gases with generalized charges interacting through a logarithmic law. II. $d=1$, isotropic case”, TMF, 51:3 (1982), 424–435; Theoret. and Math. Phys., 51:3 (1982), 593–601

Citation in format AMSBIB
\Bibitem{Bul82}
\by S.~A.~Bulgadaev
\paper Phase transitions in gases with generalized charges interacting through a~logarithmic law. II.~$d=1$, isotropic case
\jour TMF
\yr 1982
\vol 51
\issue 3
\pages 424--435
\mathnet{http://mi.mathnet.ru/tmf2432}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=674791}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 51
\issue 3
\pages 593--601
\crossref{https://doi.org/10.1007/BF01017281}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PW67500013}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2432
  • http://mi.mathnet.ru/eng/tmf/v51/i3/p424

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. E. Korshunov, “Phase transitions in two-dimensional systems with continuous degeneracy”, Phys. Usp., 49:3 (2006), 225–262  mathnet  crossref  crossref  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:175
    Full text:55
    References:19
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019